On a general theory of linear filters
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 776-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a7,
author = {N. S. Landkof},
title = {On a general theory of linear filters},
journal = {Doklady Akademii Nauk},
pages = {776--778},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a7/}
}
N. S. Landkof. On a general theory of linear filters. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 776-778. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a7/